# SDR N6WA20110804

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 15,950 hours, 11,009 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR INNER HANDLE COVER LOOSE.  RESECURED PLASTIC GUARD AS REQUIRED.
